# SDR QXEA2014111000903

- Difficulty date: October 23, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 25,895 hours, 26,409 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 85339542101
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTER EDGE BEAM COMMON TO AFT PAX DOOR SILL CORRODED,   LOCATED AND DRILLED OUTER EDGE BEAM IAW SRM 51-40-07 AND DWG 85339542 AND INSTALLED IAW  DWG 85339542 AND SRM 51-42-75.
